# SDR ASOA201200845

- Difficulty date: March 5, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 18,618 hours, 17,323 cycles
- Engine: Ge CF34*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

ROUGH AFTER TAKEOFF,  CABIN FILLED WITH SMOKE.  ENOUGH SMOKE TO FILL UP TO COCKPIT. SMOKE TANLET MESSAGE ILLUMINATED.  ACFT RETURNED TO DEPARTURE, EMERGENCY DECLARED.   FOUND BOTH ENGINES OVERSERVICED WITH OIL DRAINED EXCESSIVE OIL FROM BOTH OIL TANKS.  SERVICED BOTH ENGINES TO THE FULL MARK.  R & R BOTH ACM COALESCER BAGS IAW AMM 21-15-13, OPS TESTED GOOD, RAN ENGINES AT T/O POWER IAW AMM 71-00-00, NO DEFECTS NOTED.
